Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A fixed point theorem


Authors: B. O’Neill and E. G. Straus
Journal: Proc. Amer. Math. Soc. 8 (1957), 1148-1151
MSC: Primary 55.00; Secondary 52.00
DOI: https://doi.org/10.1090/S0002-9939-1957-0096230-6
MathSciNet review: 0096230
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.00, 52.00

Retrieve articles in all journals with MSC: 55.00, 52.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0096230-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society